A new proof of the Aubry-Mather's theorem.
Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 441-448
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1992__210_1_174411,
author = {Christopher Gol\'e},
title = {A new proof of the {Aubry-Mather's} theorem.},
journal = {Mathematische Zeitschrift},
pages = {441--448},
year = {1992},
volume = {210},
number = {1},
zbl = {0759.58039},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174411/}
}
Christopher Golé. A new proof of the Aubry-Mather's theorem.. Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 441-448. http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174411/